Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Unable to get complete sleep. Is it dangerous to take Nyquil every night?

Is it dangerous to take Nyquil every night? I sleep extremely well when I take it but don t sleep well at all when I don t. So I use it almost every night. I don t sleep well with Benadryl or Melatonin or Advil Pm. I typically wake at 4am and have trouble going back to sleep. But with Nyquil I have a deep and long lasting sleep and wake refreshed in the am. What is the down side to this.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Neurologist 's  Response
Dear bvivino
You appear to be suffering with chronic insomnia with addiction to nyquil. Nyquil is not a treatment for insomnia. It has various compounds which are addictive and can be harmful in the long run taken on chronic basis. You need to get yourself evaluated by a Neurologist or Sleep Specialist who would then work up your case to find the root cause for your insomnia and prescribe medicines and treatment accordingly.
Answered: Sat, 8 Sep 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor